# SDR SWAA2014072830415

- Difficulty date: July 26, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 6,786 hours, 2,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 912000
- Part serial: 5627
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER LIGHT COVER MISSING AT ROW 8.  R & R LIGHT ASSEMBLY IAW AMM.
